# SDR 97ZZZX4941

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74NP
- Make and model: Braero BAE125800A
- Aircraft serial: NA0449
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Defective
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY'S SUPPORT SLEEVE ON THE OUTSIDE OF BATTERY SLIDES DOWN IN-FLIGHT OR LANDING ABOUT 2 INCHES.  CONCORDE FAX SAID TO PUSH SLEEVE UPA ND PUT TAPE ON BOTTOM OF SLEEVE.
